# SDR R61A201608310546

- Difficulty date: August 31, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 33,174 hours, 20,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 17066064001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, FOUND CORROSION ON FRAME CLIP AT FRAME 85 BETWEEN STR 29R AND 28R.  MAINTENANCE R & R CORRODED FRAME CLIP, PN 170-66064-001 AT FRAME 85 BETWEEN STR 29R AND STR 28R IAW ETD2016-170-081654 AND SRM 51-31-00, 51-41-01, 51-41-02.  PROJECT NR 639RW-628, ITEM 3580 FOR WORK PERFORMED.  ACFT REMAINS FOR COMPLETION.
